# SDR DXTA201806041023

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N212QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6066
- Aircraft time: 2,340 hours, 1,300 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL380,  FLAP DISPLAY CAME ON AND INDICATED BETWEEN 2 AND 3 DEGREES. THE F/A CONFIRMED THAT THE FLAPS APPEARED TO BE EXTENDED SLIGHTLY.  A FEW MINUTES LATER,  FELT THE FLAPS MOVE AND THEY INDICATED 5 DEGREES. THE AUTO THROTTLES FAILED AND NEVER REENGAGED. HYD 1B, 2B, 3B AMBER CAS MESSAGES DISPLAYED FOR APPROXIMATELY THREE MINUTES.  FLAP AND HYDRAULIC FUNCTION WAS NORMAL THROUGHOUT THE REST OF THE EMERGENCY DIVERTION AND LANDING.
